# SDR WVER201904251001

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 39,593 hours, 29,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FLOOR SILL CORRODED BEYOND ALLOWABLE LIMITS. FLOOR SILL REPLACED I.A.W. APPLICABLE CRJ 700 SRM'S.
